# SDR DLM90071425

- Difficulty date: October 31, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN GOUGED 20 INCHES I/B OF NUMBER 3 SLAT TRK.  REPAIRED RT WING L/E IAW MD-90 SRM 57-20-01 FIG 11 VOL 1 ON N/R 6200-0040 AT HMV-2 IN OKC.
